# SDR SWAA063514

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 61,127 hours, 56,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819147
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NLG WW PRESSURE PANEL CRACKED AT RIGHT BS 259.5, WL 174.  REPAIRED SKIN PER SWA EA.
